MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533580
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter guide break and pull wire break.Imdrf impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex delivery system was to be implanted in the biliary site to treat biliary stricture during an endoscopic retrograde biliary drainage (erbd) procedure performed on (b)(6) 2025.During the procedure, the black inner sheath broke and was removed using forceps.Another naviflex delivery system was used to complete the procedure there were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.Imdrf impact code f2301 captures the reportable event of additional device required.Block h11: a naviflex delivery system was returned for analysis.Visual examination of the returned device revealed no observable damage.The guide catheter was intact, with no signs of breakage or detachment.It was possible to retract and extend the guide catheter without any issues.Functional testing was performed and confirmed that the device operated within expected parameters.No damage was noted on the delivery system.Product analysis did not confirm the reported event of catheter break.Taking all available information into consideration, the investigation concluded that there was no objective evidence to support the reported issue, as no defect or malfunction was identified on the returned device.Therefore, a review and analysis of the available information indicated that the most probable cause is no problem detected.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex delivery system was to be used to implant a plastic stent in the biliary site to treat a biliary stricture during an endoscopic retrograde biliary drainage (erbd) procedure performed on (b)(6) 2025.During the procedure, the black inner sheath broke and was removed using forceps.Another naviflex delivery system was used to complete the procedure.There were no patient complications as a result of this event.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23030696
Report Number3005099803-2025-04614
Device Sequence Number18498809
Product Code FGE
UDI-Device Identifier08714729787105
UDI-Public(01)08714729787105(17)260828(10)34735257
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberM00533580
Device Catalogue NumberM00533580
Device Lot Number0034735257
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown